# SDR SWAA2021060778766

- Difficulty date: June 1, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N8813Q
- Make and model: Boeing 737-8
- Aircraft serial: 42646
- Aircraft time: 66 hours, 41 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FLASHLIGHT DOES NOT SELF TEST LED DOES NOT ILLUMINATE WHEN BUTTON PRESSED / RESECURED FLASH LIGHT IN COCKPIT PER AMM 25-64-00 OPS CK OK
